# SDR RU3A20130509008

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 9,291 hours, 3,906 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON COMPLETION OF A LOW APPROACH, GEAR HANDLE SELECTED UP FOR CLIMBOUT.  AFTER MAINS RETRACTED, NOSE GEAR REMAINED EXTENDED AND RED LIGHT IN HANDLE CONTINUED FLASHING.  INITIALLY NO OTHER INDICATIONS.  AFTER HOLDING AND APPROXIMATELY 40 MINUTES AFTER INITIAL MALFUNCTION, NOSE GEAR DOOR LIGHT ILLUMINATED.  LIGHT IN THE HANDLE WAS FLASHING ENTIRE TIME.
